RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1997, Volume 4, Number 1/2, Pages 84–103 (Mi jmag449)  

Local and global exact controllability in Hilbert space

V. I. Korobov, G. M. Sklyar

Kharkov State University, 4, Svobody Sq., 310077, Kharkov, Ukraine

Abstract: The controllability problem for the linear system with generator of strongly continuous group is investigated. The criteria of exact and local exact controllability are obtained. The principal results of the paper rely essentially on some deep facts of the operator theory. The application to the problem of control of the wave process with the braking force is considered.

Full text: PDF file (2572 kB)
Full text: http:/.../abstract.php?uid=m04-0084e
Received: 07.09.1995
Language:

Citation: V. I. Korobov, G. M. Sklyar, “Local and global exact controllability in Hilbert space”, Mat. Fiz. Anal. Geom., 4:1/2 (1997), 84–103

Citation in format AMSBIB
\Bibitem{KorSkl97}
\by V.~I.~Korobov, G.~M.~Sklyar
\paper Local and global exact controllability in Hilbert space
\jour Mat. Fiz. Anal. Geom.
\yr 1997
\vol 4
\issue 1/2
\pages 84--103
\mathnet{http://mi.mathnet.ru/jmag449}


Linking options:
  • http://mi.mathnet.ru/eng/jmag449
  • http://mi.mathnet.ru/eng/jmag/v4/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:13
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020